The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Asymptotic behavior of solutions for stochastic plate equation with strong damping and w hite noise
Author(s): 
Pages: 6-17
Year: Issue:  4
Journal: Journal of Northwest Normal University(Natural Science)

Keyword:  stochastic plate equationstrong dampingasymptotic regularityrandom attractor;
Abstract: The asymptotic dynamics of a stochastic plate equations with strong damping and white noise is studied in this paper , the asymptotic regularity of the solutions and the existence of nonempty compact random attractors are obtained for the random dynamical system associated with the equation .
Related Articles
No related articles found